# SDR CALA2023092702881

- Difficulty date: September 22, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENTED.  REMOVED AND REPLACED OUTER SKIN ASSY ON AFT PIT DOOR IAW SRM 52-30-01-2R-3.
